17 Dec 2009
Both Calan and Ziac have been on the market for a long time. Both drugs have side-effects and risks. You will need to discuss the benefits of treatment and the risks associated with each medication with your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... start taking this. Will I lose my hair, gain weight, have a heart attack? How do i know this will really work since I have white coat syndrome ...
1 answer • 12 Nov 2009
it seems that while taking the Ziac brand my blood pressure was under control. With the generic BisoprololFumarate, my blood pressure has risen. Is ...
2 answers • 15 Jun 2010
Could the Vioxx that I took before in 2003 have caused the problem I am now having with high blood pressure? It is sometimes 197/127.
2 answers • 24 Feb 2012
I am 46 years old ,female , who is involved sexually with a 52 year old male who has extremely high blood pressure and takes medication- I just found ...
1 answer • 24 Apr 2014
I have no insurance or money and have been out of blood pressure that was prescribed to me for months. I have access to Lisiopril. Can I take it in ...
1 answer • 10 Sep 2014